MAUDE Adverse Event Report: SYNTHES GMBH VOLT; SCREW, FIXATION, BONE

SYNTHES GMBH VOLT; SCREW, FIXATION, BONE
Catalog Number 02.424.310
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2.4mm volt(tm) locking screw 18mm t8, 2.4mm volt(tm) locking screw 19mm t8, volt lock scr ø2.4 t8 l10 sst, volt lock scr ø2 t6 l17 sst, volt lock scr ø2 t6 l15 sst, 2.4 volt(tm) condylar pl 2h hd/6h/54mm, and 2.0 volt(tm) comp strght pl 10h/52mm were involved in an event during an open reduction and internal fixation of the distal radius and ulna.During fixation of the ulna, one hole in each of the 2.4 volt condylar plate 6h and 2.0 compact volt straight plate had difficulty accepting locking screws.Multiple locking screws of different lengths were tried, and the holes were redrilled at the nominal angle.After several attempts, the holes eventually accepted the locking screws.There was no reported patient or user harm, and no significant delay occurred.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
VOLT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25069448
Report Number8030965-2026-04190
Device Sequence Number18815308
Product Code HWC
UDI-Device Identifier10886982316240
UDI-Public(01)10886982316240
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K233665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.424.310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown